Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Infinite-dimensional linear systems with unbounded control and observation: a functional analytic approach


Author: Dietmar Salamon
Journal: Trans. Amer. Math. Soc. 300 (1987), 383-431
MSC: Primary 93C25; Secondary 34G10, 47A99, 47D05, 49A27
MathSciNet review: 876460
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to develop a unifying framework for the functional analytic representation of infinite dimensional linear systems with unbounded input and output operators. On the basis of the general approach new results are derived on the wellposedness of feedback systems and on the linear quadratic control problem. The implications of the theory for large classes of functional and partial differential equations are discussed in detail.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 93C25, 34G10, 47A99, 47D05, 49A27

Retrieve articles in all journals with MSC: 93C25, 34G10, 47A99, 47D05, 49A27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0876460-7
PII: S 0002-9947(1987)0876460-7
Keywords: Representation of infinite dimensional systems, semigroups, boundary control, feedback, linear quadratic control
Article copyright: © Copyright 1987 American Mathematical Society